# SDR SWIA202156966

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 42,473 hours, 27,409 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 21K  CREW HEARD AN EXTREMELY LOUD POP AND LEFT SIDE WINDOW IS COVERED WITH CRACKS.    FLIGHT 3175 - FILED CLOSED    REMOVED AND REPLACED LEFT COCKPIT WINDOW IN PER TASK CARD 56-220-1000-SKY AND AMM 56-12-01.  OPS AND LEAK CHECK GOOD.
